MAUDE Adverse Event Report: KARL STORZ SE & CO. KG CUTTING LOOP, BIPOLAR, 24/26 FR.

KARL STORZ SE & CO. KG CUTTING LOOP, BIPOLAR, 24/26 FR.
Model Number 27040GP140-S
Medical Device Problem Codes Material Integrity Problem (2978); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported during a turp procedure on (b)(6) 2025 the cutting loop keeps getting stuck, the surgeon can't complete a cut because the loop won't go back in.The surgeon has to pull out the scope because it gets stuck in the sheath so when he pulls the scope out to give it more room to get it out.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
The affected device will not return for investigation by the manufacturer.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id (b)(4).
 
Additional Manufacturer Narrative
Correcting h5 as this is a single use product.This event is filed under internal complaint id: (b)(4).

Brand Name
CUTTING LOOP, BIPOLAR, 24/26 FR.
Common Device Name
CUTTING LOOP, BIPOLAR, 24/26 FR.
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, deu 78532 ,
GM  78532,
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, deu 78532 ,
GM   78532,
Manufacturer Contact
anja fair
2151 e. grand avenue
el segundo, AL 90245
4242188247
MDR Report Key21586121
Report Number9610617-2025-00414
Device Sequence Number13125859
Product Code FAS
UDI-Device Identifier04048551393208
UDI-Public04048551393208
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K221893
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number27040GP140-S
Device Catalogue Number27040GP140-S
Device Lot Number37ID39995
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2025
Supplement Date Received by Manufacturer03/24/2025
05/11/2026
Initial Report FDA Received Date03/12/2025
Supplement Report FDA Received Date03/25/2025
05/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale